Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ p$-valent close-to-convex functions


Author: A. E. Livingston
Journal: Trans. Amer. Math. Soc. 115 (1965), 161-179
MSC: Primary 30.44
MathSciNet review: 0199373
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.44

Retrieve articles in all journals with MSC: 30.44


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0199373-0
Article copyright: © Copyright 1965 American Mathematical Society